# SDR DALA2022071804952

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 87,671 hours, 18,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1706, SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: REPLACED 1R SLIDE LIGHT IND. LAMP IAW B767-300 AMM 33-22-03. (2325500)
